A 32-year-old female asked:
Methylprednisolone 4mg 21 tablets. on day two for shoulder inflammation. making me feel horrible and low grade temp. can i stop taking it cold turkey?
1 doctor answer • 2 doctors weighed in
Allergy and Immunology 59 years experience
Yes: Especially if it is making you miserable. There are safer and perhaps even more effective treatment for a right shoulder pain than 4 mg methylprednisone. Have you try oral or even topical NSAID (Rx)? If this a persistent problem , consult an orthopedist for advice.
Created for people with ongoing healthcare needs but benefits everyone.
1k viewsReviewed >2 years ago
Last updated Sep 2, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.